Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Projections onto continuous function spaces


Author: D. Amir
Journal: Proc. Amer. Math. Soc. 15 (1964), 396-402
MSC: Primary 46.10; Secondary 46.25
DOI: https://doi.org/10.1090/S0002-9939-1964-0165350-3
MathSciNet review: 0165350
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] D. Amir, Continuous functions' spaces with the bounded extension property, Bull. Res. Council Israel Sect. F. 10F (1962), 133-138. MR 0143026 (26:592)
  • [2] J. Dugundji, An extension of Tietze's theorem, Pacific J. Math. 1 (1951), 353-367. MR 0044116 (13:373c)
  • [3] D. B. Goodner, Projections in normed linear spaces, Trans. Amer. Math. Soc. 69 (1950), 89-108. MR 0037465 (12:266c)
  • [4] A. Grothendieck, Sur les applications linéaires faiblement compactes d'espace du type $ C(K)$, Canad. J. Math. 5 (1953), 129-173. MR 0058866 (15:438b)
  • [5] M. Hasumi, The extension property of complex Banach spaces, Tôhoku Math. J. 10 (1958), 135-142. MR 0100781 (20:7209)
  • [6] J. R. Isbell and Z. Semadeni, Projection constants and spaces of continuous functions, Trans. Amer. Math. Soc. 107 (1963), 38-48. MR 0146649 (26:4169)
  • [7] J. L. Kelley, Banach spaces with the extension property, Trans. Amer. Math. Soc. 72 (1952), 323-326. MR 0045940 (13:659e)
  • [8] A. Pełczyński and Z. Semadeni, Spaces of continuous functions. III, Studia Math. 18 (1959), 211-222. MR 0107806 (21:6528)
  • [9] W. Rudin, Homogeneity problems in the theory of Čech compactification, Duke Math. J. 23 (1956), 409-419. MR 0080902 (18:324d)
  • [10] A. Sobczyk, Projection of the space (m) on its subspace $ ({c_0})$, Bull. Amer. Math. Soc. 47 (1941), 938-947. MR 0005777 (3:205f)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46.10, 46.25

Retrieve articles in all journals with MSC: 46.10, 46.25


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1964-0165350-3
Article copyright: © Copyright 1964 American Mathematical Society

American Mathematical Society